# SDR CALA2015102094605

- Difficulty date: October 17, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 50,522 hours, 20,066 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENT AT FRAME 23, BELOW STRINGER 22L, CARRIED FROM 1/16/13.  REMOVED DAMAGE & INSTALLED DOUBLER REPAIR IAW SRM 53- 11-11 FIG 210.
